# SDR IPXA3M76917

- Difficulty date: January 8, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N272UP
- Make and model: Doug MD-11F
- Aircraft serial: 48571
- Aircraft time: 52,250 hours, 13,185 cycles
- System (JASC): 7160 · Engine Air Intake System
- Part: Panel
- Part number: AJC5823
- Condition: Cracked
- Location: Inlet
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, UPPER FWD CORNER OF INTERCOSTAL CRACKED AT 11:00 POSITION ON NR 2 ENGINE INLET DUCT BETWEEN VERT STAB LT REAR CTR SPAR AND REAR SPAR LOWER PANEL AT 363PL.  REPAIRED UPPER FWD CORNER OF INTERCOSTAL AT 11:00 POSITION ON NR 2 ENGINE INLET DUCT BETWEEN VERT STAB LT REAR CTR SPAR AND REAR SPAR LOWER PANEL AT 363PL, REF STA SA EA 011-5530-01-A4398 REV I/R, EO MD11-5530-49694-A AND 8100-9.
